# SDR GTIA9700062

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR PANEL 14 FORWARD, ONE CORNER IS CRACKED ABOUT 2 INCHES LONG AND INSULATION BATTING MISSING ALONG ONE EDGE AND OPPOSITE BATTING IS COMING APART.  REPAIRED CORNER PER SRM 55-01, FIG 2.  TREATED AND PRIMED PER 51-10-3.  INSTALLED FASTENERS PER 51-30-2.  INSTALLED INSULATION PER MM 25-22-0.  (M)
